# SDR YENA2022082600821

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 74,824 hours, 26,958 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 06017
- Condition: Failed
- Location: 7170hm1
- Part time: 59,731 hours, 21,613 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#8097, JFK-DEN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'SHORTLY AFTER T/O, WE RECEIVED  A AIR ENG 1 BLEED FAULT. LEVELS AT 8,000 RAN QRC ECAM & QRH PROCEDURES. NEEDED TO AVOID ICING CONDITIONS. WHICH WE WERE UNABLE TO THUS FORCING US TO RETURN TO JFK. PROCEDURES DID NOT RESET BLEED FAULT; REF TSM 36-11-00-810-803-A, FOUND ENG 1 FAN AIR VALVE CTL THERMOSTAT FILTER CLOGGED AND O-RING MISSING. REMOVED AND REPLACED THERMOSTAT AND O-RING IAW AMM 36-11-43. RAN ENG 1 AT IDLE IAW 71-00-00 AND OPS TEST OF THE BLEED 1 SYS IAW 36-00-00, ALL OPS CHECKS WERE NORMAL.
